# SDR DL757021213

- Difficulty date: October 19, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 34,545 hours, 16,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10776
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AFT EMERG LIGHTS INOP IN AFT CABIN.  REPLACED MODULE 737 BATTERY PACK.  CKS OK.
